Abstract and Applied Analysis

Nontrivial Solutions for a Class of Fractional Differential Equations with Integral Boundary Conditions and a Parameter in a Banach Space with Lattice

Xingqiu Zhang and Lin Wang

Full-text: Open access

Abstract

Existence of nontrivial solutions for the following fractional differential equation with integral boundary conditions D 0 + α u ( t ) + h ( t ) f ( t , u ( t ) ) = 0 , 0 < t < 1 , u ( 0 ) = u ' ( 0 ) = u ( 0 ) = 0 , u ( 1 ) = λ 0 η u ( s ) d s is investigated by using results for the computation of topological degree under the lattice structure, where 3 < α 4 , 0 < η 1 , 0 λ η α / α < 1 , D 0 + α is the standard Riemann-Liouville derivative. h ( t ) is allowed to be singular at t = 0 and t = 1 .

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 391609, 18 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364476007

Digital Object Identifier
doi:10.1155/2012/391609

Mathematical Reviews number (MathSciNet)
MR3004912

Zentralblatt MATH identifier
1257.35195

Citation

Zhang, Xingqiu; Wang, Lin. Nontrivial Solutions for a Class of Fractional Differential Equations with Integral Boundary Conditions and a Parameter in a Banach Space with Lattice. Abstr. Appl. Anal. 2012 (2012), Article ID 391609, 18 pages. doi:10.1155/2012/391609. https://projecteuclid.org/euclid.aaa/1364476007


Export citation

References

  • S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Appli-cations, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, NewYork, NY, USA, 1999.\setlengthemsep1.25pt
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006.
  • D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996.
  • S. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804–812, 2000.
  • S. Zhang, “Existence of positive solutions for some class of nonlinear fractional equation,” Journal of Mathematical Analysis and Applications, vol. 278, pp. 136–148, 2003.
  • H. Jafari and V. Daftardar-Gejji, “Positive solutions of nonlinear fractional boundary value problems using Adomian decomposition method,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 700–706, 2006.
  • Z. Wei, Q. Li, and J. Che, “Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 260–272, 2010.
  • S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5545–5550, 2009.
  • S. Liang and J. Zhang, “Existence of multiple positive solutions for $m$-point fractional boundary value problems on an infinite interval,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1334–1346, 2011.
  • S. Liang and J. Zhang, “Existence and uniqueness of strictly nondecreasing and positive solution for a fractional three-point boundary value problem,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1333–1340, 2011.
  • S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 36, pp. 1–12, 2006.
  • Y. Zhao, S. Sun, Z. Han, and M. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6950–6958, 2011.
  • X. Xu, D. Jiang, and C. Yuan, “Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 10, pp. 4676–4688, 2009.
  • B. Ahmad and G. Wang, “A study of an impulsive four-point nonlocal boundary value problem of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1341–1349, 2011.
  • M. Feng, X. Liu, and H. Feng, “The existence of positive solution to a nonlinear fractional differential equation with integral boundary conditions,” Advances in Difference Equations, vol. 2011, Article ID 546038, 14 pages, 2011.
  • G. Zhang and J. Sun, “Positive solutions of $m$-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 406–418, 2004.
  • J. Sun and G. Zhang, “Nontrivial solutions of singular sublinear Sturm-Liouville problems,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 242–251, 2007.
  • X. Hao, L. Liu, Y. Wu, and Q. Sun, “Positive solutions for nonlinear $n$th-order singular eigenvalue problem with nonlocal conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 6, pp. 1653–1662, 2010.
  • B. Liu, L. Liu, and Y. Wu, “Positive solutions for singular second order three-point boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 12, pp. 2756–2766, 2007.
  • F. Xu, H. Su, and X. Zhang, “Positive solutions of fourth-order nonlinear singular boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 5, pp. 1284–1297, 2008.
  • H. Ma, “Symmetric positive solutions for nonlocal boundary value problems of fourth order,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 3, pp. 645–651, 2008.
  • S. Wang and J. Liu, “Coexistence of positive solutions of nonlinear three-point boundary value and its conjugate problem,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 334–351, 2007.
  • L. Liu, B. Liu, and Y. Wu, “Nontrivial solutions of $m$-point boundary value problems for singular second-order differential equations with a sign-changing nonlinear term,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 373–382, 2009.
  • J. Sun and G. Zhang, “Nontrivial solutions of singular superlinear Sturm-Liouville problems,” Journal of Mathematical Analysis and Applications, vol. 313, no. 2, pp. 518–536, 2006.
  • G. Han and Y. Wu, “Nontrivial solutions of singular two-point boundary value problems with sign-changing nonlinear terms,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1327–1338, 2007.
  • J. Xu, Z. Wei, and W. Dong, “Uniqueness of positive solutions for a class of fractional boundary value problems,” Applied Mathematics Letters, vol. 25, no. 3, pp. 590–593, 2012.
  • Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010.
  • J. Sun and X. Liu, “Computation of topological degree for nonlinear operators and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 11, pp. 4121–4130, 2008.
  • J. Sun and X. Liu, “Computation of topological degree in ordered Banach spaces with lattice structure and its application to superlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 348, no. 2, pp. 927–937, 2008.
  • K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  • D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, San Diego, Calif, USA, 1988.
  • W. A. J. Lucxemburg and A. C. Zaanen, Riesz Space, vol. 1, North-Holland Publishing, London, UK.
  • M. G. Krein and M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space,” American Mathematical Society Translations, vol. 10, no. 26, pp. 199–325, 1962.